# SDR YENA2024060300803

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 78,324 hours, 28,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2903, JFK-SJU. 'INFLIGHT CREW, MULTIPLE NON-REV AND MULTIPLE CUSTOMERS COMPLAINED OF FUMES SMELLING OF DIRTY SOCKS. THEY ALSO COMPLAINED OF BURNING EYES AND SCRATCHY THROAT. THE FUME SMELL WAS CONTINUOUS BELOW 10,000 FT AND UNCOMFORTABLE FOR THEM. THE FUMES DID NOT DISAPPEARED AFTER ENGINE SHUTDOWN; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. FAULT TYPE 1. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. APU PLACED ON MEL, MDDR # 549444. A/C OK FOR SVC.'
